MAUDE Adverse Event Report: MIDMARK MIDMARK ULTRA TRIM DENTAL CHAIR; ULTRA TRIM DENTAL CHIAR

MIDMARK MIDMARK ULTRA TRIM DENTAL CHAIR; ULTRA TRIM DENTAL CHIAR
Model Number 153758-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes an event that was reported to midmark on dec 07, 2023 in which it was stated that the back of a dental chair detached from the base allowing a patient to slide to the floor.The patient received medical observation, and no injury was indicated.Per service note, the shoulder bolts that hold the backrest at the side of the chair behind the touch pad controls became unthreaded.No further details are available at the time of this report.

Brand Name
MIDMARK ULTRA TRIM DENTAL CHAIR
Common Device Name
ULTRA TRIM DENTAL CHIAR
Manufacturer (Section D)
MIDMARK
60 vista drive
versailles OH 45304
Manufacturer (Section G)
MIDMARK
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
9375267990
MDR Report Key18382163
Report Number1523530-2023-00006
Device Sequence Number7617209
Product Code NRU
UDI-Device Identifier00841709108952
UDI-Public00841709108952
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number153758-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown